Alert archive / Illinois / River Flood Warnings in 2015
River Flood Warning 9, NWS Lincoln, IL
NWS Lincoln, IL issued this river flood warning at Apr 10, 2015, 10:25 AM CDT for Lawrence County, Illinois. It took effect at Apr 11, 2015, 3:15 PM CDT. It was in force for 3 days.
The area
The outline as issued.
The facts
- Issued
- Apr 10, 2015, 10:25 AM CDT (15:25 UTC)
- In effect from
- Apr 11, 2015, 3:15 PM CDT
- Expired
- Apr 14, 2015, 10:00 PM CDT
- In force
- 3 days
- Issued by
- NWS Lincoln, IL
- Area
- Storm-based polygon
- Flood severity
- Minor
County Lawrence County, IL
The radar
The Evansville,IN radar (KVWX), 57 km from the middle of the area, began a volume at 15:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Embarras River (IL) at Lawrenceville (LAWI2). The gauge peaked at 30.74 ft at Apr 13, 2015, 1:00 PM CDT.
- Action stage
- 27 ft
- Minor stage
- 30 ft
- Moderate stage
- 37 ft
- Major stage
- 41 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 03346500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
590
WGUS43 KILX 101525
FLWILX
FLOOD WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
1025 AM CDT FRI APR 10 2015
...The National Weather Service in Lincoln IL has issued a flood
warning for the following rivers in Illinois...
Embarras River at Lawrenceville affecting Lawrence County
The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Persons with interests along this river need to prepare for flooding.
Stay tuned for further updates on this flooding situation.
&&
ILC101-110525-
/O.NEW.KILX.FL.W.0009.150412T0224Z-150415T0300Z/
/LAWI2.1.ER.150412T0224Z.150413T0600Z.150414T2100Z.NO/
1025 AM CDT FRI APR 10 2015
The National Weather Service in Lincoln IL has issued a
* Flood Warning for
The Embarras River at Lawrenceville.
* From Saturday evening until Tuesday evening.
* At 945 AM Friday the stage was 23.0 feet.
* Flood stage is 30.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by tomorrow evening and continue
to rise to near 31.3 feet by early Monday morning.The river will
fall below flood stage by Tuesday afternoon.
* Impact...At 30.0 feet...Minor agricultural flooding begins.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Sat Sun Mon
Embarras River
Lawrenceville 30 23.0 Fri 10 AM 28.6 30.7 31.3
&&
LAT...LON 3885 8786 3885 8773 3869 8759 3862 8765
$$
Barnes8 follow-up statements
113
WGUS83 KILX 110306
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1006 PM CDT FRI APR 10 2015
...The Flood Warning continues for the following river in Illinois...
Embarras River at Lawrenceville affecting Lawrence County
The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.
Additional river and weather information is available at
www.weather.gov/ilx.
&&
ILC101-111706-
/O.CON.KILX.FL.W.0009.150412T0224Z-150415T0300Z/
/LAWI2.1.ER.150412T0224Z.150413T0600Z.150414T2100Z.NO/
1006 PM CDT FRI APR 10 2015
The Flood Warning continues for
The Embarras River at Lawrenceville.
* From Saturday evening until Tuesday evening.
* At 945 PM Friday the stage was 28.0 feet.
* Flood stage is 30.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by tomorrow evening and continue
to rise to near 31.3 feet by early Monday morning.The river will
fall below flood stage by Tuesday afternoon.
* Impact...At 30.0 feet...Minor agricultural flooding begins.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Sat Sun Mon
Embarras River
Lawrenceville 30 28.0 Fri 10 PM 28.6 30.7 31.3
&&
LAT...LON 3885 8786 3885 8773 3869 8759 3862 8765
$$545
WGUS83 KILX 111438
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
938 AM CDT SAT APR 11 2015
...The Flood Warning continues for the following river in Illinois...
Embarras River at Lawrenceville affecting Lawrence County
The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.
Additional river and weather information is available at
www.weather.gov/ilx.
&&
ILC101-120438-
/O.EXT.KILX.FL.W.0009.150411T2015Z-150415T0100Z/
/LAWI2.1.ER.150411T2015Z.150412T1800Z.150414T1900Z.NO/
938 AM CDT SAT APR 11 2015
The Flood Warning continues for
The Embarras River at Lawrenceville.
* From this afternoon until Tuesday evening.
* At 845 AM Saturday the stage was 29.2 feet.
* Flood stage is 30.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by this afternoon and continue to
rise to near 32.1 feet by tomorrow evening.The river will fall
below flood stage by Tuesday afternoon.
* Impact...At 30.0 feet...Minor agricultural flooding begins.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Sun Mon Tue
Embarras River
Lawrenceville 30 29.2 Sat 9 AM 31.9 31.9 30.7
&&
LAT...LON 3885 8786 3885 8773 3869 8759 3862 8765
$$
Barnes712
WGUS83 KILX 120217
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
917 PM CDT SAT APR 11 2015
...The Flood Warning continues for the following river in Illinois...
Embarras River at Lawrenceville affecting Lawrence County
The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.
Additional river and weather information is available at
www.weather.gov/ilx.
&&
ILC101-121617-
/O.EXT.KILX.FL.W.0009.000000T0000Z-150414T2230Z/
/LAWI2.1.ER.150412T0315Z.150413T0000Z.150414T1630Z.NO/
917 PM CDT SAT APR 11 2015
The Flood Warning continues for
The Embarras River at Lawrenceville.
* Until Tuesday afternoon.
* At 845 PM Saturday the stage was 29.8 feet.
* Flood stage is 30.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by tonight and continue to rise
to near 31.2 feet by tomorrow evening.The river will fall below
flood stage by Tuesday morning.
* Impact...At 30.0 feet...Minor agricultural flooding begins.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Sun Mon Tue
Embarras River
Lawrenceville 30 29.8 Sat 9 PM 30.9 31.1 30.3
&&
LAT...LON 3885 8786 3885 8773 3869 8759 3862 8765
$$458
WGUS83 KILX 121405
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
905 AM CDT SUN APR 12 2015
...The Flood Warning continues for the following river in Illinois...
Embarras River at Lawrenceville affecting Lawrence County
The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.
Additional river and weather information is available at
www.weather.gov/ilx.
&&
ILC101-130405-
/O.EXT.KILX.FL.W.0009.000000T0000Z-150413T1500Z/
/LAWI2.1.ER.150412T0845Z.150413T0000Z.150413T0900Z.NO/
905 AM CDT SUN APR 12 2015
The Flood Warning continues for
The Embarras River at Lawrenceville.
* Until Monday morning.
* At 845 AM Sunday the stage was 30.1 feet.
* Flood stage is 30.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 30.3 feet by this
evening. The river will fall below flood stage early tomorrow
morning.
* Impact...At 30.0 feet...Minor agricultural flooding begins.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Mon Tue Wed
Embarras River
Lawrenceville 30 30.1 Sun 9 AM 29.9 28.0 26.7
&&
LAT...LON 3885 8786 3885 8773 3869 8759 3862 8765
$$
Barnes349
WGUS83 KILX 130201
FLSILX
sm
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
901 PM CDT SUN APR 12 2015
...The Flood Warning continues for the following river in Illinois...
Embarras River at Lawrenceville affecting Lawrence County
The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.
Additional river and weather information is available at
www.weather.gov/ilx.
&&
ILC101-131601-
/O.EXT.KILX.FL.W.0009.000000T0000Z-150414T0600Z/
/LAWI2.1.ER.150412T0845Z.150413T1200Z.150414T0000Z.NO/
901 PM CDT SUN APR 12 2015
The Flood Warning continues for
The Embarras River at Lawrenceville.
* Until late Monday night.
* At 845 PM Sunday the stage was 30.5 feet.
* Flood stage is 30.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 30.6 feet by
tomorrow morning. The river will fall below flood stage tomorrow
evening.
* Impact...At 30.0 feet...Minor agricultural flooding begins.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Mon Tue Wed
Embarras River
Lawrenceville 30 30.5 Sun 9 PM 30.6 29.3 26.9
&&
LAT...LON 3885 8786 3885 8773 3869 8759 3862 8765
$$875
WGUS83 KILX 131444
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
944 AM CDT MON APR 13 2015
...The Flood Warning continues for the following river in Illinois...
Embarras River at Lawrenceville affecting Lawrence County
The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.
Additional river and weather information is available at
www.weather.gov/ilx.
&&
ILC101-140444-
/O.EXT.KILX.FL.W.0009.000000T0000Z-150415T1312Z/
/LAWI2.1.ER.150412T0845Z.150414T0000Z.150415T0712Z.NO/
944 AM CDT MON APR 13 2015
The Flood Warning continues for
The Embarras River at Lawrenceville.
* Until Wednesday morning.
* At 845 AM Monday the stage was 30.7 feet.
* Flood stage is 30.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 30.8 feet by this
evening. The river will fall below flood stage early Wednesday
morning.
* Impact...At 30.0 feet...Minor agricultural flooding begins.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Tue Wed Thu
Embarras River
Lawrenceville 30 30.7 Mon 9 AM 30.7 29.6 27.8
&&
LAT...LON 3885 8786 3885 8773 3869 8759 3862 8765
$$
Barnes882
WGUS83 KILX 140225
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
925 PM CDT MON APR 13 2015
...The Flood Warning continues for the following river in Illinois...
Embarras River at Lawrenceville affecting Lawrence County
The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.
Additional river and weather information is available at
www.weather.gov/ilx.
&&
ILC101-141625-
/O.CON.KILX.FL.W.0009.000000T0000Z-150415T1312Z/
/LAWI2.1.ER.150412T0845Z.150414T0600Z.150415T0712Z.NO/
925 PM CDT MON APR 13 2015
The Flood Warning continues for
The Embarras River at Lawrenceville.
* Until Wednesday morning.
* At 845 PM Monday the stage was 30.6 feet.
* Flood stage is 30.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river is near its crest now and will fall below
flood stage by early Wednesday morning.
* Impact...At 30.0 feet...Minor agricultural flooding begins.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Tue Wed Thu
Embarras River
Lawrenceville 30 30.6 Mon 9 PM 30.7 29.6 27.8
&&
LAT...LON 3885 8786 3885 8773 3869 8759 3862 8765
$$
Smith751
WGUS83 KILX 141033
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
533 AM CDT TUE APR 14 2015
...The Flood Warning is cancelled for the following river in
Illinois...
Embarras River at Lawrenceville affecting Lawrence County
The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation. River levels are
expected to continue falling.
Since flooding has subsided, this will be the last statement for this
flooding event.
ILC101-141103-
/O.CAN.KILX.FL.W.0009.000000T0000Z-150415T1312Z/
/LAWI2.1.ER.150412T0845Z.150413T1930Z.150414T0724Z.NO/
533 AM CDT TUE APR 14 2015
The Flood Warning is cancelled for
The Embarras River at Lawrenceville.
* At 445 AM Tuesday the stage was 29.6 feet.
* Flood stage is 30.0 feet.
* Fell below flood stage at 224 AM Tuesday.
* Forecast...The river will continue to fall to 27.8 feet by tomorrow
morning.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Wed Thu Fri
Embarras River
Lawrenceville 30 29.6 Tue 5 AM 27.8 26.8 25.4
&&
LAT...LON 3885 8786 3885 8773 3869 8759 3862 8765
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this river flood warning went out at Apr 10, 10:20 AM CDT, 5 minutes earlier.
Area forecast discussion, Apr 10, 10:20 AM CDT, 5 minutes before
Area Forecast Discussion NATIONAL WEATHER SERVICE LINCOLN IL 1020 AM CDT Fri Apr 10 2015 .UPDATE... ISSUED AT 1020 AM CDT FRI APR 10 2015 Sunny skies prevail across central Illinois this morning in the wake of a strong cold front pushing into the Appalachians. Winds are currently from the W/SW gusting to between 20 and 25mph. Further upstream, a secondary cold front dropping into northern Iowa is expected to swing through the area this afternoon. As it does, winds will veer to the W/NW and increase. Surface obs near/behind the front are currently showing wind gusts in the 30 to 35mph range and think these will spread across the northern half of the KILX CWA during the afternoon. Have nudged wind gusts up accordingly. The rest of the forecast is in good shape, so no further updates are anticipated at this time. && .SHORT TERM...(Today) ISSUED AT 304 AM CDT FRI APR 10 2015 Much cooler and less humid conditions are expected across central and southeast Illinois today in the wake of Thursday evening's cold front. While high temperatures should average at least 15 degrees cooler than yesterday, they will still be near normal levels for early April. Breezy westerly winds will persist for much of the day, with a gradual decrease in speed toward evening as high pressure begins to build into the area. && .LONG TERM...(Tonight through Thursday) ISSUED AT 304 AM CDT FRI APR 10 2015 Quiet start to the weekend on tap as high pressure drifts through the Midwest. After that, focus shifts to a shortwave traveling along the U.S./Canadian border. Some timing differences amongst the evening models on the speed of this system, with the ECMWF and Canadian models lagging several hours behind the U.S. counterparts. However, enough agreement exists to bump up PoP's to around 60% Sunday night in many areas. The discrepancies widen on Monday, as a small closed low traverses the southwest U.S. border and emerges into northwest Texas. The progress of our cold front will be slowed as low pressure develops along the tail end of the front over the southern Plains, with only the GFS progressive enough to get the any lingering rain out of the CWA before Monday afternoon. Thus, have lingered rain chances across the southeast third of the CWA into much of Monday. Have dropped rain chances for Tuesday, as upper ridging drifts through the central U.S., and scaled back quite a bit for Tuesday night as well, although this may not be far enough. Some moisture return on Wednesday may be enough for some light showers, as the remnants of the Texas closed low nudge toward the mid-Mississippi Valley. && .AVIATION...(For the 12Z TAFS through 12Z Saturday morning) ISSUED AT 656 AM CDT FRI APR 10 2015 Spotty MVFR CIGS will exit the area within the next hour or two, leaving VFR conditions through the remainder of the 12Z TAF valid time. Gusty westerly winds will prevail across the central Illinois terminals for most of the day, but they should taper off and trend northwesterly after sunset as high pressure begins to build into the area. && .ILX WATCHES/WARNINGS/ADVISORIES... NONE. && UPDATE...Barnes SHORT TERM...Bak LONG TERM...Geelhart AVIATION...Bak
Hazardous weather outlook, Apr 10, 5:36 AM CDT, 4 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 536 AM CDT FRI APR 10 2015 ILZ027>031-036>038-040>057-061-111100- CASS-CHAMPAIGN-CHRISTIAN-COLES-DE WITT-DOUGLAS-EDGAR-FULTON-KNOX- LOGAN-MACON-MARSHALL-MASON-MCLEAN-MENARD-MORGAN-MOULTRIE-PEORIA- PIATT-SANGAMON-SCHUYLER-SCOTT-SHELBY-STARK-TAZEWELL-VERMILION- WOODFORD- 536 AM CDT FRI APR 10 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS AND EAST CENTRAL ILLINOIS. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY PERIODIC THUNDERSTORM CHANCES ARE EXPECTED FOR MUCH OF NEXT WEEK. AT THIS POINT...SUNDAY INTO SUNDAY NIGHT AND WEDNESDAY INTO THURSDAY STAND TO HAVE THE BEST CHANCES FOR STORMS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. ILZ062-063-066>068-071>073-111100- CLARK-CLAY-CRAWFORD-CUMBERLAND-EFFINGHAM-JASPER-LAWRENCE-RICHLAND- 536 AM CDT FRI APR 10 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS. .DAY ONE...TODAY AND TONIGHT RIVER FLOODING ALONG PORTIONS OF THE LITTLE WABASH...EMBARRAS... AND WABASH RIVERS WILL PERSIST AND/OR DEVELOP OVER THE NEXT FEW DAYS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY PERIODIC THUNDERSTORM CHANCES ARE EXPECTED FOR MUCH OF NEXT WEEK. AT THIS POINT...SUNDAY INTO SUNDAY NIGHT AND WEDNESDAY INTO THURSDAY STAND TO HAVE THE BEST CHANCES FOR STORMS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. BAK
In the hours before
Local storm report, Apr 10, 7:56 AM CDT, 2 hours 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
756 AM CDT FRI APR 10 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM HEAVY RAIN 4 NW NEOGA 39.36N 88.50W
04/10/2015 M1.52 INCH SHELBY IL CO-OP OBSERVER
24 HOUR TOTAL
&&
ALWLocal storm report, Apr 10, 8:12 AM CDT, 2 hours 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
812 AM CDT FRI APR 10 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM HEAVY RAIN ROBINSON 39.01N 87.74W
04/10/2015 M1.12 INCH CRAWFORD IL CO-OP OBSERVER
24 HOUR TOTAL
&&
ALWLocal storm report, Apr 10, 8:33 AM CDT, 1 hour 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
833 AM CDT FRI APR 10 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0705 AM HEAVY RAIN BEECHER CITY 39.19N 88.79W
04/10/2015 M2.02 INCH EFFINGHAM IL CO-OP OBSERVER
24 HOUR TOTAL
&&
ALWLocal storm report, Apr 10, 8:40 AM CDT, 1 hour 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
840 AM CDT FRI APR 10 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0830 AM HEAVY RAIN 1 NW STE. MARIE 38.94N 88.04W
04/10/2015 M1.21 INCH JASPER IL MESONET
STORM TOTAL FROM LAST NIGHT
&&
ALWLocal storm report, Apr 10, 9:01 AM CDT, 1 hour 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
901 AM CDT FRI APR 10 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0930 PM HAIL 1 NNW DEWEY 40.33N 88.29W
04/09/2015 E1.00 INCH CHAMPAIGN IL COCORAHS
LATE REPORT
&&
ALWLocal storm report, Apr 10, 10:25 AM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1025 AM CDT FRI APR 10 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1200 AM HEAVY RAIN BROADLANDS 39.91N 88.00W
04/10/2015 M1.02 INCH CHAMPAIGN IL COCORAHS
24 HOUR TOTAL
0530 AM HEAVY RAIN WATSON 39.03N 88.57W
04/10/2015 M1.12 INCH EFFINGHAM IL COCORAHS
24 HOUR TOTAL
0700 AM HEAVY RAIN 2 E PANA 39.39N 89.04W
04/10/2015 M1.06 INCH CHRISTIAN IL COCORAHS
24 HOUR TOTAL
0700 AM HEAVY RAIN 3 NW MODE 39.30N 88.78W
04/10/2015 M1.61 INCH SHELBY IL COCORAHS
24 HOUR TOTAL
0700 AM HEAVY RAIN 6 N EFFINGHAM 39.21N 88.55W
04/10/2015 M1.61 INCH EFFINGHAM IL COCORAHS
24 HOUR TOTAL
&&
ALWThe office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 9, 7:24 PM CDT | Tornado Warning | ILX | Christian, Sangamon | 21 min |
| Apr 9, 7:32 PM CDT | Tornado Warning | ILX | Marshall, Peoria, Woodford | 28 min |
| Apr 9, 7:41 PM CDT | Tornado Warning | ILX | Christian, Macon | 34 min |
| Apr 9, 7:57 PM CDT | Severe Thunderstorm Warning | ILX | Marshall, Woodford | 33 min |
| Apr 9, 8:13 PM CDT | Tornado Warning | ILX | Christian, Macon, Moultrie, Shelby | 32 min |
| Apr 9, 8:28 PM CDT | Severe Thunderstorm Warning | ILX | Cumberland, Effingham, Shelby | 47 min |
| Apr 9, 9:01 PM CDT | Severe Thunderstorm Warning | ILX | Piatt | 18 min |
| Apr 9, 9:06 PM CDT | Severe Thunderstorm Warning | ILX | Clark, Coles, Cumberland, Effingham, Jasper | 39 min |
| Apr 9, 9:16 PM CDT | Severe Thunderstorm Warning | ILX | Champaign | 28 min |
| Apr 9, 9:38 PM CDT | Severe Thunderstorm Warning | ILX | Clay, Effingham, Jasper | 52 min |
| Apr 9, 9:45 PM CDT | Severe Thunderstorm Warning | ILX | Clark, Cumberland, Jasper | 60 min |
| Apr 9, 10:26 PM CDT | Areal Flood Advisory | ILX | Clark, Cumberland | 3 hr |
| Apr 9, 10:30 PM CDT | Severe Thunderstorm Warning | ILX | Clark, Crawford, Jasper | 45 min |
| Apr 10, 1:38 PM CDT | Wind Advisory | ILX | Fulton, Knox, McLean, Marshall, Peoria, Stark and 2 more | 4 hr |
Nearby
River Flood Warnings in Illinois, 2015Every river flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.